CaltechAUTHORS
  A Caltech Library Service

Positive solutions of nonlinear eigenvalue problems: applications to nonlinear reactor dynamics

Cohen, Donald S. (1967) Positive solutions of nonlinear eigenvalue problems: applications to nonlinear reactor dynamics. Archive for Rational Mechanics and Analysis, 26 (4). pp. 305-315. ISSN 0003-9527. https://resolver.caltech.edu/CaltechAUTHORS:20200110-140258993

[img] PDF - Erratum
See Usage Policy.

46Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200110-140258993

Abstract

This paper was stimulated by a nonlinear eigenvalue problem which has recently arisen in space-dependent nonlinear nuclear reactor dynamics. We shall treat it and some mathematical generalizations of it here.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf00281661DOIArticle
https://rdcu.be/b0anmPublisherFree ReadCube access
https://doi.org/10.1007/BF00253671DOICorrection
Additional Information:© 1967 Springer-Verlag. Received 01 May 1967.
Errata:Cohen, D.S. Correction to the paper. Arch. Rational Mech. Anal. 30, 401 (1968) doi:10.1007/BF00253671
Subject Keywords:Neural Network; Complex System; Nonlinear Dynamics; Eigenvalue Problem; Electromagnetism
Issue or Number:4
Record Number:CaltechAUTHORS:20200110-140258993
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200110-140258993
Official Citation:Cohen, D.S. Arch. Rational Mech. Anal. (1967) 26: 305. https://doi.org/10.1007/BF00281661
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100629
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:11 Jan 2020 00:45
Last Modified:11 Jan 2020 00:45

Repository Staff Only: item control page